# SDR IPXA11167291

- Difficulty date: May 3, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,005 hours, 3,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327079100000
- Part serial: M050786054008
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN COMPT ZONE 241, FLOORBOARD 241ZK IS CRACKED ON LOWER SURFACE AT INBD FWD AREA.  REPAIRED MAIN DECK FLOOROARD 241 ZK REF EO A300-5320-43103A AND STA, SA, EA 300-5320-01-A3124 REV I/R.
